# SDR 7AHR2011092003

- Difficulty date: September 22, 2011
- Submitted: September 22, 2011
- Operation: General aviation
- Aircraft: N826AL
- Make and model: Boeing 737282C
- Aircraft serial: 23051
- Aircraft time: 5,634 hours, 66,237 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Bs 464
- Part time: 53,334 hours, 66,237 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION UNDER FLOORBOARD SPLICE AT STA 464 BETWEEN STRINGER 27R AND 26R IN FORWARD PIT.
